# SDR CA120222006

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 60,188 hours
- Engine: Rroyce RB211535E4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N63111151
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A HYD FLUID LEAK FROM THE NR 1 ENGINE PYLON AND THE NR 1 THRUST REVERSER INOPERATIVE.  MAINTENANCE DISCOVERED THE PRESSURE RETURN LINE FROM THE LT THRUST REVERSER CONTROL VALVE CRACKED.  PN 271N6311-1151, IPC 29-11-51-45 -585. MAINTENANCE REPLACED THE LINE WITH A TEMPORARY FLEX LINE IAW AMM 20-10-10-01, PAGE 897 GOOD FOR 50 HOURS.  THRUST REVERSER WAS THEN DEFERRED IAW MEL 78-31-01-1. 3 DAYS LATER THE FLEX LINE WAS REPLACED IAW AMM 29-01-01. SYS WAS LEAK CHECKED, THRUST REVERSER RE-ACTIVATED AND CYCLED SEVERAL TIME WITH NO FAULTS FOUND.
